MAUDE Adverse Event Report: TERUMO PHILIPPINES CORPORATION SURGUARD3 SAFETY HYPODERMIC NEEDLE; NEEDLE, HYPODERMIC, SINGLE LUMEN

TERUMO PHILIPPINES CORPORATION SURGUARD3 SAFETY HYPODERMIC NEEDLE; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number SG3+2213
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abscess (1690); Injection Site Reaction (4562)
Type of Reportable Event Serious Injury
Event or Problem Description
Terumo medical corporation received the following information: it was reported that the patient received yeztugo injections about one week ago, approximately early (b)(6) 2026.Nurse practitioner stated that the lpn (nurse) at the office administered the injections.Nurse practitioner was unaware of any issues during the injections.On (b)(6) 2026, the patient returned to office presenting with an injection site reaction (isr) and abscess.The nurse practitioner reported that the yeztugo was administered on the abdomen and the injection site reaction was present at one of the injection sites.The nurse practitioner reported that she began a course of antibiotics for the abscess, bactrim ds x 10 days.As of (b)(6) 2026, the patient is still being treated for the injection site reaction.

Brand Name
SURGUARD3 SAFETY HYPODERMIC NEEDLE
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
TERUMO PHILIPPINES CORPORATION
124 east main avenue
laguna technopark
binanlaguna, phl 4024
RP  4024
MDR Report Key25074825
Report Number2243441-2026-00019
Device Sequence Number18828191
Product Code FMI
UDI-Device Identifier14806017510746
UDI-Public(01)14806017510746(17)291231(10)250125E
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/04/2026
Report Date (Section F) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSG3+2213
Device Catalogue NumberN/A
Device Lot Number250125E
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/07/2026
Event Location Hospital
Date Report to Manufacturer04/09/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/04/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
YEZTUGO INJECTION
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA05/04/2026